Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Reducibility of some induced representations
of $p$-adic unitary groups


Authors: Fiona Murnaghan and Joe Repka
Journal: Trans. Amer. Math. Soc. 351 (1999), 193-210
MSC (1991): Primary 22E50
MathSciNet review: 1491871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study reducibility of those representations of quasi-split unitary $p$-adic groups which are parabolically induced from supercuspidal representations of general linear groups. For a supercuspidal representation associated via Howe's construction to an admissible character, we show that in many cases a criterion of Goldberg for reducibility of the induced representation reduces to a simple condition on the admissible character.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 22E50

Retrieve articles in all journals with MSC (1991): 22E50


Additional Information

Fiona Murnaghan
Affiliation: Department of Mathematics University of Toronto 100 St. George Street To- ronto, Canada M5S 3G3
Email: fiona@math.toronto.edu

Joe Repka
Affiliation: Department of Mathematics University of Toronto 100 St. George Street To- ronto, Canada M5S 3G3
Email: repka@math.toronto.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02289-8
PII: S 0002-9947(99)02289-8
Received by editor(s): November 14, 1996
Additional Notes: Research supported in part by NSERC
Article copyright: © Copyright 1999 American Mathematical Society